You are here:
Publication details
Corrigendum to "On homotopy varieties" [Adv. Math. 214 (2007) 525-550]
| Authors | |
|---|---|
| Year of publication | 2014 |
| Type | Peer-reviewed scientific article |
| Magazine / Source | Advances in Mathematics |
| MU Faculty or unit | |
| Citation | |
| Doi | https://doi.org/10.1016/j.aim.2014.02.032 |
| Field | General mathematics |
| Keywords | homotopy variety; homotopy colimit |
| Description | There are given corrections and supplements to the original paper published in 2007 in the same journal. |